700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Case Report Open Access
A 67-year-old man with metastatic melanoma was treated with nivolumab, which is an antibody against programmed cell death 1 (PD-1). After the 15th course of therapy, he developed drug-induced pneumonitis with a radiologic pattern that was consistent with nonspecific interstitial pneumonia (NSIP). The treatment with glucocorticoid was initiated and his symptoms and radiologic abnormalities rapidly resolved. Early initiation of glucocorticoid can be effective in the treatment of pneumonitis caused by nivolumab. Since increased use of immune checkpoint inhibitors is expected, radiologic and clinical information on pneumonitis caused by anti-PD-1 drugs is required. Here we report our case to provide the detailed radiologic finding of pneumonitis caused by nivolumab and the clinical outcome.
Nivolumab, Metastatic melanoma, Pneumonitis, Interstitial pneumonia, Pulmonary diseases, Primary care, Preventive care